# SDR ASAA2024061951131

- Difficulty date: June 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A555832
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1016 FLOOR BEAM HAS CORROSION AT RBL 50. GROUNDED - YES. REPAIRS MADE TO FLOOR BEAM 1016 AT RBL 50 IAW ASA900ER-53EA-27183 REV 00W-1" O-.150 R-.115 L-2" D-.035.
